# SDR ERAA201308260055

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 40,151 hours, 44,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN POWER, TWO LIGHTS, CIRCUIT BREAKER TRIPPED WITH BURNING ODOR IN CABIN.  RESET CABIN POWER, CIRCUIT BREAKER AND RT CABIN OVERHEAD LIGHTS.  OPS CHECKED GOOD. TAXIED ACFT AROUND AND COULD NOT GET CIRCUIT BREAKER TO TRIP AGAIN.  INSPECTED CONNECTION AND WIRING FOR RT OVERHEAD LIGHTS AND ALL CHECKED GOOD, NO ODOR NOTED.  ACFT OK FOR CONTINUED SERVICE.
